On the decoupling of a class of linear functional systems

Mohamed S. Boudellioua*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


Multivariate polynomial matrices arise from the treatment of functional linear systems such as systems described by partial differential equations, delay-differential equations or linear multidimensional discrete equations. In this paper we present conditions under which a class of multivariate polynomial matrices is equivalent to a block diagonal form. The conditions correspond to the decomposition of the associated linear systems of functional equations. The constructive method which can be easily implemented on a computer algebra system is illustrated by an example.

Original languageEnglish
Pages (from-to)1747-1753
Number of pages7
JournalApplied Mathematical Sciences
Issue number33-36
Publication statusPublished - 2014


  • Decomposition
  • Equivalence
  • Functional systems
  • Multivariate polynomial matrices
  • Smith form
  • Unimodular

ASJC Scopus subject areas

  • Applied Mathematics


Dive into the research topics of 'On the decoupling of a class of linear functional systems'. Together they form a unique fingerprint.

Cite this